# SDR DALA1112809881

- Difficulty date: February 22, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N676MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47652
- Aircraft time: 71,988 hours, 60,558 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LCK AT DHN, A 0.25 INCH CRACK WAS FOUND IN THE FUSELAGE SKIN AT FORWARD SERVICE DOOR JAMB CUTOUT, AFT LOWER CORNER.  DFRD STA ATL 22FEB11 ATA 5331.  WORK PER ER/A 489370-14AD AS FOLLOWS: SECTION I.  DURING LCK AT DHN -FEB 2011, SECTION I - ON OR BEFORE 3,000 CYCLES OR 24 MOS AFTER SECTION I.
